Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 78, Number 265
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Superconvergent discontinuous Galerkin methods for second-order elliptic problems
Bernardo Cockburn, Johnny Guzmán and Haiying Wang PDF
Math. Comp. 78 (2009), 1-24
A multiscale finite element method for partial differential equations posed in domains with rough boundaries
Alexandre L. Madureira PDF
Math. Comp. 78 (2009), 25-34
Convergence and optimality of adaptive mixed finite element methods
Long Chen, Michael Holst and Jinchao Xu PDF
Math. Comp. 78 (2009), 35-53
Well-balanced schemes for conservation laws with source terms based on a local discontinuous flux formulation
Kenneth Hvistendahl Karlsen, Siddhartha Mishra and Nils Henrik Risebro PDF
Math. Comp. 78 (2009), 55-78
Overlapping additive Schwarz preconditioners for elliptic PDEs on the unit sphere
Q. T. Le Gia, I. H. Sloan and T. Tran PDF
Math. Comp. 78 (2009), 79-101
A class of singularly perturbed quasilinear differential equations with interior layers
P. A. Farrell, E. O’Riordan and G. I. Shishkin PDF
Math. Comp. 78 (2009), 103-127
Composite generalized Laguerre-Legendre spectral method with domain decomposition and its application to Fokker-Planck equation in an infinite channel
Ben-yu Guo and Tian-jun Wang PDF
Math. Comp. 78 (2009), 129-151
The local Green’s function method in singularly perturbed convection-diffusion problems
Owe Axelsson, Evgeny Glushkov and Natalya Glushkova PDF
Math. Comp. 78 (2009), 153-170
A simplified generalized Gauss-Newton method for nonlinear ill-posed problems
Pallavi Mahale and M. Thamban Nair PDF
Math. Comp. 78 (2009), 171-184
A homographic best approximation problem with application to optimized Schwarz waveform relaxation
D. Bennequin, M. J. Gander and L. Halpern PDF
Math. Comp. 78 (2009), 185-223
Local sampling theorems for spaces generated by splines with arbitrary knots
Wenchang Sun PDF
Math. Comp. 78 (2009), 225-239
Asymptotic expansions of Gauss-Legendre quadrature rules for integrals with endpoint singularities
Avram Sidi PDF
Math. Comp. 78 (2009), 241-253
New method to obtain small parameter power series expansions of Mathieu radial and angular functions
T. M. Larsen, D. Erricolo and P. L. E. Uslenghi PDF
Math. Comp. 78 (2009), 255-274
Gaussian Hypergeometric series and supercongruences
Robert Osburn and Carsten Schneider PDF
Math. Comp. 78 (2009), 275-292
Spectral decomposition of real symmetric quadratic $\lambda$-matrices and its applications
Moody T. Chu and Shu-Fang Xu PDF
Math. Comp. 78 (2009), 293-313
On the constant in the Mertens product for arithmetic progressions. II: Numerical values
A. Languasco and A. Zaccagnini PDF
Math. Comp. 78 (2009), 315-326
On Newman polynomials which divide no Littlewood polynomial
Artūras Dubickas and Jonas Jankauskas PDF
Math. Comp. 78 (2009), 327-344
Explicit factors of some iterated resultants and discriminants
Laurent Busé and Bernard Mourrain PDF
Math. Comp. 78 (2009), 345-386
Unimodular lattices in dimensions 14 and 15 over the Eisenstein integers
Kanat Abdukhalikov and Rudolf Scharlau PDF
Math. Comp. 78 (2009), 387-403
Tiles in quasicrystals with quartic irrationality
Kevin G. Hare PDF
Math. Comp. 78 (2009), 405-420
Superharmonic numbers
Graeme L. Cohen PDF
Math. Comp. 78 (2009), 421-429
Congruences for the Ramanujan function and generalized class numbers
Bernhard Heim PDF
Math. Comp. 78 (2009), 431-439
Nontrivial elements of Sha explained through K3 surfaces
Adam Logan and Ronald van Luijk PDF
Math. Comp. 78 (2009), 441-483
A generic approach to searching for Jacobians
Andrew V. Sutherland PDF
Math. Comp. 78 (2009), 485-507
Primary decomposition of zero-dimensional ideals over finite fields
Shuhong Gao, Daqing Wan and Mingsheng Wang PDF
Math. Comp. 78 (2009), 509-521
A statistical relation of roots of a polynomial in different local fields
Yoshiyuki Kitaoka PDF
Math. Comp. 78 (2009), 523-536
Fields of definition of building blocks
Jordi Quer PDF
Math. Comp. 78 (2009), 537-554
On the computation of class numbers of real abelian fields
Tuomas Hakkarainen PDF
Math. Comp. 78 (2009), 555-573
Genus two curves with quaternionic multiplication and modular Jacobian
Josep González and Jordi Guàrdia PDF
Math. Comp. 78 (2009), 575-589
Bimonotone enumeration
Michael Eisermann PDF
Math. Comp. 78 (2009), 591-613
Corrigenda to “Calculation of the regulator of $\mathbf {Q}(\sqrt {D})$ by use of the nearest integer continued fraction algorithm”
Keith R. Matthews, John P. Robertson and Jim White PDF
Math. Comp. 78 (2009), 615-616
Errata to “Evaluation of zeta function of the simplest cubic field at negative odd integers”
Hyun Kwang Kim PDF
Math. Comp. 78 (2009), 617-618